Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Acute constipation after UTI treatment, no improvement with castophene. Suggestions?

mY MOTHER 81 YRS WAS ON ANTI BIOTIC MEDICATION FOR UTI WITH FEVER NOW UTI PROBLEM IS NOR THERE AND FEVER HAS VERY LOW INTENSITY 98.7 OR 99 SOMETHING NOW MEDICATION HAS STOPPED mEDICINES SHE TOOK WERE URIBID 100 MG TWICE A DAY FOR 07,THEN AZIFORCE 500 FOR FIVE DAYS DAYS WITH SUMOL 650 TWICE A DAY FOR 12 DAYS NOW SHE HAS A PROBLEM OF aCUTE CONSTIPATION HAS NOT EVEN HAVE SLIGHTEST FEELING OF PASSING STOOL ,SHE HAS BEEN USING CASTOPHENE FOR CONSTIPATION WHICH IS NOT WORKING WHAT DO YOU SUGGEST NOW WE ARE IN INDIA
Asked On : Sun, 21 Oct 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Hallo Thanks for your query.
Your mother who is 81 years old is having constipation after medication for UTI.Please note that this is not likely to be due to medication but could be age related constipation due to hard stools.Please give her a Enema with soap water(Only Once) and once all the hard fecal matter is out put her on regular stool softener like Naturolax granules to be taken at night.Pl ensure she takes leafy vegitables and roughage in her diet and drinks plenty of water to avoid hard stools.
Answered: Sun, 21 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor